Oral Contraceptive May Increase Breast Cancer Risk in Women
"According to the National Cancer Institute, several studies have revealed a link between the use of oral contraceptives and an increased risk of certain types of cancer, including breast cancer. The connection between the development of some cancers and naturally-occurring sex hormones prompted scientists to look into the relationship between the use of oral contraceptives and cancer risk.
The risk of developing breast cancer is often attributed to hormones. Women with high hormonal levels, such as those who begin menstruation before the age of 12 or those who experience menopause after the age of 55 at a young age have an increased risk of breast cancer.
One of the most popular birth control contraceptives in the United States today is known as Drospirenone or more simply as “Yaz.” This drug was approved by the Federal Drug Administration (FDA) on March 16, 2006 as an oral contraceptive to prevent against pregnancy, treat acne and treat the symptoms associated with premenstrual dysphoric disorder (PMDD). The medication contains the hormone estrogen and a type of progestin called drospirenone to prevent ovulation.
A Black Box warning currently exists for Yaz consumers of the risk of many side effects that may occur in patients who smoke while taking the medication. Research has shown extreme side effects may include increased chances of developing certain types of cancers including: Liver cancer, liver tumors, liver bleeding and breast cancer.
Yaz was formulated to avoid pregnancy by preventing ovulation, the process that occurs in women when a mature egg is released from the ovary. The drug also may treat moderate acne in women 14 years of age or older, who have already experienced their first menstrual cycle and elected to use birth control as a contraceptive.
Side Effects are increased with age and the amount of time the drug is taken. Women over the age of 35 who smoke 15 or more cigarettes daily have their chances of developing the following side effects: stroke, blood clot and heart attack.
Less severe side effects of Yaz include: Vaginal itching, vaginal discharge, Breast tenderness, breast pain, Weight gain or loss Change in appetite, increased hair growth or loss of hair on the head and darkening of facial skin.
By providing FDA alerts, drug information and drug interactions about prescription and over the counter medications, we can ensure an environment where patients have the best knowledge on their medical treatment and health."
Jesse ~Media Manager~Drugwatch.com
Please check DrugWatch.com
I truly believe that Hormone Replacement Drugs was the beginning of my cancer.
Deena, Thank you so much for posting this. My niece is taking birth control for her Acne and she also has PCOS which they treat with birth control pills. Breast cancer runs in her fathers side of the family. She is only twenty-one and my biggest fear for her is breast cancer. I just sent the information to her mother and I will be sending it to her. I wish she would try and find a holistic approach to PCOS if there is one. So I guess from reading your blog you have given me and others the facts that we must have good doctors who we can trust in. We also cannot sit on the sidelines, we must educate ourselves about our health and bodies. Everyone is different and we must find what works for us. Thank you Deena and I am still saying the novena for you to St. Peregrine. God Bless PauletteReplyDelete
It is a well-known fact that Illuminati consist of Multi Millionaires,Delete
Billionaires who have major influence regarding most global affairs,
including the planning of a New World Order. Many world leaders,
Presidents, Prime Ministers, royalty and senior executives of major Fortune
500 companies are members of Illuminati. join a secret cabal of mysterious
forces and become rich with boundless measures of wealth in your company or
any given business, the great Illuminati can make everything possible just
contact : email@example.com or WhatsApp +1(646)481-0376 EL
IAI LEXION Thaddeus Iam Vice-President of Citizen Outreach THE ILLUMINATI
Do not hesitate to contact us by WhatsApp.
Email : firstname.lastname@example.org
BEWARE OF SCAMMERS, THERE IS NO SUCH THING AS REGISTRATION FEE AND YOU MUST
BE ABOVE THE AGE OF 18YRS.
First of all, Happy belated anniversary. Your husband looks so nice! :)
You are very lucky to have such a loving and supportive husband.
I believe hormones are probally a big part of your cancer. I have heard about Yaz and will not let my daughter take it. I think all of that is not good at all. I have a saying, if you great grandma didn't use it, then it probabaly isn't good for you (in retrospect, of course)
Thanks for warning us. Here in Europe cancer by hormons is probably more often caused by eating meat. I don't know how that is with you but over here the animals are stuffed with hormons to let them grow fast. You have to eat biological meat to avoid that. Maybe you could investigate that too. Take care!ReplyDelete
I wish more doctors were better educated-they should know this stuff before they prescribe it. I actually had a Nurse Practitioner say I HAD to take HR-before she even looked at my history to see that I almost died from blood clots!!There was NO WAY I was taking them. I have gotten very assertive in voicing what I will or won't do as far as medical testing and medicine. Thank you for this info...Love, DebraReplyDelete
Very interesting Deena...thanks for sharing. As always you are in my prayers!ReplyDelete
I took Yaz for nearly a year to help with PMDD and heavy cycles. That was before there were any warnings about this drug. It was a huge help, and now I am in the same situation again, needing some sort of help in the hormone area. It certainly is frightening and confusing, as most doctors wave off the possible effects. I hope to be able to find natural alternatives, though to date none that I have used so far have been effective.ReplyDelete
Thanks for the informaion!
What is the medical/drug profession doing to our daughters and granddaughters by offering such dangerous drugs? This is frightening info. and should definitely be shared with all women of childbearing age. I will make sure to pass it along in my family.ReplyDelete
Again, one has to look out for one's own health and wellbeing.......read, read and research before taking what's thrown at us. I stopped cholesterol lowering meds. that caused such terrible muscle pain in my arms - and my levels are not even abnormal - the doc just seemed to think it would be a good thing!!
Deena dear, hope you are doing OK and the woods will soon be full of Spring sounds - you're always in my prayers.
Thank you so much for posting this. I was put on BC Nov. 2008 for heavy cycles and PMDD. Did it help those...yup, it sure did. But...3 months later..March 21, 2009 at 34 years old...I suffered a Pulmonary Embolism (blood clot in my lung). It is good to get this out there. I have since had Novasure Ablation procedure for the heavy cycles and it was the best thing I have ever done. Blessings to you and all. StephanieReplyDelete
I am happy to be here and this wonderful blog. I have found here lots of important information for my knowledge I need. Thanks for sharing this amazing post. For instant support related to AOL Mail Is Working Slow Problems then please contact our team for help.ReplyDelete
I was diagnosed as HEPATITIS B carrier in 2013 with fibrosis of theReplyDelete
liver already present. I started on antiviral medications which
reduced the viral load initially. After a couple of years the virus
became resistant. I started on HEPATITIS B Herbal treatment from
ULTIMATE LIFE CLINIC (www.ultimatelifeclinic.com) in March, 2020. Their
treatment totally reversed the virus. I did another blood test after
the 6 months long treatment and tested negative to the virus. Amazing
treatment! This treatment is a breakthrough for all HBV carriers.
I'm here to testify about what DR. OYAGU did for me. I have been suffering from (GENITAL HERPES VIRUS) disease for the past 2 years and had constant pain and inching, especially in my private part. During the first year, I had faith in God that i would be cured someday. This disease started circulating all over my body and I have been taking treatment from my doctor, few weeks ago I came across a testimony of Shayla Bosschart on the internet testifying about a Man called DR. OYAGU on how he cured her from 7 years HSV 2. And she also gave the email address of this man, advise anybody to contact him for help on any kind of diseases that he would be of help, so I emailed him telling him about my (HSV 2) he told me not to worry that I was going to be cured!! Well, I never doubted him I have faith he can cure me too,, DR. OYAGU prepared and sent me Healing Soap, roots and herbs which I took. In the first one week, I started experiencing changes all over me, after two weeks of using his Roots/ Herbs, Oil and Soap, I was totally cured. no more inching , pain on me anymore as DR. OYAGU assured me. After some time I went to my doctor to do another test behold the result came out negative. So friends my advise is if you have such disease or know anyone who suffers from it or any other disease like HPV, HBV, HIV, ALS, HBP, CANCER etc. you can contact DR. OYAGU for help via email} email@example.com visit his website https://oyaguspellcaster.wixsite.com/oyaguherbalhome whatsapp him through his mobile} +2348101755322. , Thanks once again DR. OYAGU for making me a happy woman again.ReplyDelete